# SDR MASA2011051302711

- Difficulty date: May 12, 2011
- Submitted: May 13, 2011
- Operation: Air carrier
- Aircraft: N504MJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10066
- Aircraft time: 21,525 hours, 15,204 cycles
- System (JASC): 7932 · Engine Oil Quantity
- Part: Indicator
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

LEFT OIL LEVEL INDICATOR INOP.  R2 INDICATOR.
